- 01-29-2012, 10:12 PM
Recently started on anabeta, everytime I have taken a cap I've had bad bad stomach upset? seem to keep rushing to the toilet about an hour later and 3 times in 15 minutes, doesn't matter if I eat it with a big meal, small meal, no meal :/ it's doing what Glycobol did to me but didn't think it was the same sort of product :/ love PES products and wanted to give it a go and don't really feel like just getting rid of it, so just wondering wtf is going on. Have seen people have thrown up taking it on an empty stomach but nothing about diarrhea or anything like that.
- 01-29-2012, 10:15 PM
I had stomach issues for the first 8 days. It has gotten much better.....PES REPRESENTATIVE
01-29-2012, 10:19 PM
Mmmk I'll try and push through this week and see if it improves, had a massive pump in the gym when I did back, more than usual, so I'm keen to stay on it, just don't feel like obliterating my toilet with my post-workout shake every day for the next month lol. Introducing Erase in to my stack this week as well, PES junkie haha. Would AlphaT2 be overkill?
01-29-2012, 11:03 PM
Dude it does the same to me... I take it and I'm off to the can not long after. I pushed through into a 2nd bottle and haven't noticed any changes other than using more toilet paper.
01-29-2012, 11:07 PM
Just for safety sake I wouldn't add more supps if you are experiencing stomach problems with one.Originally Posted by SoJoocy
Though erase and at2 are great products.
01-29-2012, 11:22 PM
Yeh I would only go erase-T2 if I stopped taking the Anabeta. Never usually get any stomach upsets with supplements besides the one time with Glycobol (which was even worse) I've had one cap today and haven't brutalised my toilet yet........
01-29-2012, 11:27 PM
01-29-2012, 11:31 PM
01-30-2012, 02:48 AM
01-30-2012, 02:51 AM
01-30-2012, 06:04 AM
Seems that way, had my 3rd dose a bit after my post workout shake, all good. Hopefully it's smooth sailing and gains from here. Body just must not have liked having it just before or during food, weird lol.
01-31-2012, 05:16 PM
Mines still iffy sometimes.....my night time doses make my stomach upset
02-01-2012, 03:25 PM
02-02-2012, 01:48 AM
Seems fine now when I have it after a meal, starting to wonder if it was the Anabeta at all lol. Smashed out 2 PB'S on legs and don't really have bad DOMS like I usually do, which feels good haha.
Similar Forum Threads
- By nattydisaster in forum SupplementsReplies: 637Last Post: 01-24-2012, 05:41 AM
- By Yubber in forum SupplementsReplies: 9Last Post: 01-03-2012, 08:11 AM
- By wsaucer in forum Supplement LogsReplies: 12Last Post: 10-29-2011, 02:20 PM
- By Elph in forum SupplementsReplies: 6Last Post: 08-12-2011, 06:29 PM
- By wsaucer in forum PESReplies: 29Last Post: 07-08-2011, 07:03 PM